# SDR 20010216SG008

- Difficulty date: January 16, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N708SC
- Make and model: Cndair CL6002B16
- Aircraft serial: 5391
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 601R751133
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

WHILE AT CRUISE, THE CREW OBSERVED NR 2 HYD SYSTEM QTY WAS LOW.  CREW MONITORED NR 2 HYD SYSTEM QUANTITY AND TEMPERATURE, HYD TEMP ROSE ABOVE 135 DEGREES CELSIUS AND QUANTITY DEPLETED TO ZERO.  CREW SHUT DOWN NR 2 ENGINE PER CNDAIR ''QUICK REF HANDBOOK'' ABNORMAL PROCEDURES SECT 10.  CREW DIVERTED A/C TO IRELAND AND LANDED WITHOUT INCIDENT.  UPON INSPECTION OF NR 2 HYD SYSTEM, FOUND RT ENGINE DRIVEN HYD PUMP LEAKING HYD FLUID FROM ENGIEN GANG DRAIN.  REPLACED NR 2 ENGINE DRIVEN HYD PUMP AND CASE DRAIN FILTER IAW A/C MM.  A/C RETURNED TO SERVICE.  (M)
